# SDR DHL9980512C

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT ELEVATOR UPPER O/B SKIN XE 297 FASTENER TOO HIGH.  CUT OUT CRACKED SECTION OF SKIN BETWEEN STA XE 246 TO XH 285.  FABRICATED NEW SECTION AND INSTALLED NEW SECTION OF SKIN PER SRM 51-1-21.  N/R 1044
